# SDR AALA202206019528

- Difficulty date: May 31, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737
- Aircraft serial: 31109
- Aircraft time: 34,021 hours, 14,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26166
- Condition: Deployed
- Location: Zone 800 - Doors
- Part time: 13,337 hours, 5,555 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON GATE ARRIVAL ENTRY DOOR SLIDE PARTIALLY FELL OUT WHEN CABIN DOOR OPENED. REMOVED AND REPLACED L1 DOOR SLIDE PER WORK CARD 08L22125001.
